PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 132 | 1 | 29-36
Tytuł artykułu

Banach spaces with a supershrinking basis

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that a Banach space X with a supershrinking basis (a special type of shrinking basis) without $c_0$ copies is somewhat reflexive (every infinite-dimensional subspace contains an infinite-dimensional reflexive subspace). Furthermore, applying the $c_0$-theorem by Rosenthal, it is proved that X contains order-one quasireflexive subspaces if X is not reflexive. Also, we obtain a characterization of the usual basis in $c_0$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
132
Numer
1
Strony
29-36
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-07-30
poprawiono
1998-05-11
Twórcy
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain , glopezp@goliat.ugr.es
Bibliografia
  • [1] J. Diestel, Sequences and Series in Banach Spaces, Springer, 1984.
  • [2] N. Ghoussoub and B. Maurey, $G_δ$-embeddings in Hilbert space, J. Funct. Anal. 61 (1985), 72-97.
  • [3] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Ergeb. Math. Grenzgeb. 92, Springer, 1977.
  • [4] G. López and J. F. Mena, RNP and KMP are equivalent for some Banach spaces with shrinking basis, Studia Math. 118 (1996), 11-17.
  • [5] H. Rosenthal, A subsequence principle characterizing Banach spaces containing $c_0$, Bull. Amer. Math. Soc. 30 (1994), 227-233.
  • [6] H. Rosenthal, Boundedly complete weak-Cauchy sequences in Banach spaces, preprint.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv132i1p29bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.